It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by KC on November 17, 2000 at 22:18:28:

In Reply to: Re: PLEASE HELP I DONT WANT TO GO ON ACCUTANE AGAIN!!! NEED HELP B4 ITS TOO LATE posted by neil on November 15, 2000 at 00:21:26:

You should get a culture done in your dermatologist's office because you could have a staph infection that could be causing all the small white heads.


: Please read my post below titled "Everyone PLEASE read all the way-this may help". This really worked for me. www.acneregimen.com

: : Hi

: : I used to have big pimples and then I went on accutane and it cleared it up. Now 6 months later I am starting to get these small white heads around my mouth. I do not want to go on accutane again, I have a girlfriend and girls acctually like me I dont want my self essteem to drop like a rock again. Please give me some alternatives b4 its too late! thanks


Follow Ups

All times are GMT -7. The time now is 05:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!